# SDR CA130531010

- Difficulty date: May 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172K
- Aircraft time: 12,040 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact
- Part number: M3081
- Condition: Burned
- Location: Magneto
- Part time: 300 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HARD STARTING ENGINE. TROUBLESHOT TO NO SPARK AT LOW RPM.  SLICK SB1-12, MAG SN. THE MAGNETO WAS NEW WITH ONLY 300.2 HRS ON IT. POINTS WERE BURNED.
